# SDR 29GA2014082600002

- Difficulty date: August 14, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- Aircraft time: 32,767 hours, 39,644 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1145900219
- Condition: Cracked
- Location: Bs 258
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MAINTENANCE, DISCOVERED LT BELLY SKIN CRACKED 0.25 INCHES NEAR WING ROOT, BS 258, STRINGER 15L.   REMOVED CRACK AND INSTALL EXTERNAL DOUBLER.
